Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Immunization shots effecting gains

Immunization shots effecting gains

I got 4 shots about 4 or 5 days ago for college. They were Tetanus, mumps, rubella, and hepatitis B. They made my arms hurt and I’m really unmotivated and sleepy now. I haven’t been PEing as much but I feel like I might have lost some gains. I was wondering if anyone had the same experience or might know if any of these shots might have something to do with it. Thanks!


Shots these days are full of shit. Lot’s of toxic shit in them; never trust the health authorities. When I got my shots before going to India, my arm was badly aching for a week. I could hardly even train.

Decemeber 2007: 5.8" BPEL x 4.9" MSEG

Current:-------->7.7" BPEL x 5.7" MSEG (7.2" NBPEL)

Current Goal:--->7.6" BPEL X 5.8" MSEG Do or do not, there is no "try".

Tetanus shot does hurt a ton and will make you sore for a week or so. I took the same set of shots and more last year and slowed me down just a bit. Get your rest and eat some nutritious food and you will be fine.

Similar Threads 
ThreadStarterForumRepliesLast Post
Elusive newbie gainsStarter7777Penis Enlargement1505-27-2010 10:30 PM
The key to length gainswadzillaPenis Enlargement9009-22-2009 10:00 PM
The Physiology of Initial GainsjelktoidPenis Enlargement2406-27-2007 01:46 AM
Mass Vs Weight (Mass:Weight Ratio) Does Mass & it's Density Affect Hanging Gains?Mr. FPenis Hangers012-29-2005 03:39 PM
Aderm gains!feoldsMale Supplements2409-23-2003 12:12 AM

All times are GMT. The time now is 04:10 PM.